# SDR DHL2001365016

- Difficulty date: May 25, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: B5FM1
- Part serial: 146
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P NR 1 WILL NOT STAY ENGAGED IN ARCH MODE.  COULD NOT DUPLICATE ON GROUND.  SWAPPED LOCK MONITOR COMPUTERS FOR TROUBLESHOOTING PURPOSES.  OPS NORMAL AT THIS TIME.
